# SDR HEEA083780

- Difficulty date: January 15, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- Aircraft time: 7,263 hours
- Engine: Allsn 250C*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Liner
- Part number: 23064570
- Condition: Damaged
- Location: Compressor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPRESSOR LINER DELAYED STARTS. REPLACED WITH SERVICEABLE PART.
